# SDR UALA2010102003879

- Difficulty date: October 20, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 57,623 hours, 8,358 cycles
- Engine: Pwa PW40903
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941C
- Part serial: 797
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMELLED ELECTRICAL ODOR BRIEFLY. THEN SAW STATUS MESSAGE EQUIP COOLING FAN RT. ON ARRIVAL, FOUND NO ODOR AND MESSAGE 21-14022. CHECKED AREA BY COOLING SUPPLY FAN, FOUND NO DAMAGE OR DEFECT. C/B COLLARED AND DISCONNECTED CONNECTOR PER MEL. REPLACED R-EQ COOLING FAN, MAT GROUND TEST PASSED, OPS NORMAL, NO FAULTS, NO LEAKS. NOTE: REMOVED FAN WAS CONFIRMED BURNED INTERNALLY.
